# SDR DALA2025031001828

- Difficulty date: March 4, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N858DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31969
- Aircraft time: 28,288 hours, 10,839 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0840972) CORROSION AT WET AREA STA 967 R/H SIDE RBL48. REPAIRED CHORD P/N 147 A8540-30 IAW ER/A 624587-14 PRI REV.O. RECIEVED FINAL ERA 624587-14.
